# SDR AALA202410305031

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 27,338 hours, 11,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER LEFT HAND SIDE EXTERNAL SLIDE EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED BURNT OUT BULB ON LEFT HAND SIDE EXTERNAL LOWER FUSELAGE EMERGENCY LIGHT.
